Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rezzor

Puffy under Eyes

Recommended Posts

Well after six weeks I've pretty much cleared up and everything was fine until I woke up this morning with swollen bags under my eyes. I must of somehow got some BP near my eyes but I don't know how that could have happened.

Anyway, anyone have any tips on what to do now to help get rid of the reddness and puffieness? Would hydrocortizone cream be a good idea? Obviously, I stop using the BP until this clears up but right now it's a major problem.

Share this post


Link to post
Share on other sites

if it becomes swollen then that is an allergic reaction'

It is strange to be getting that on the 6th week of the regimen.

Stop the regimen for now, do a spot test elsewhere and see of anything happens in that area.

If you are not willing to give this regimen up, decrease the amount and see if anything turns up.

Share this post


Link to post
Share on other sites

once I got some bp in my eye and my whole eye area got red and swollen, but it went away after i flushed my eye out with visine and a few hours went by ...............and made sure to not get it in ther again.

yours might be something similar.....

my skin is clear but the puffy eye was embarrasing though, so i just said i got punched and took it like a man...he he

Share this post


Link to post
Share on other sites

Mine have been swollen all day. I only put bp around my mouth area so it must has gotten into the moisturizer even though I waited about 20 minutes in between.

I like your excuse G-rogerg - unfortunately no one at work would believe I got into a fight - I went with a sports injury excuse.

Share this post


Link to post
Share on other sites

even if you got into a fight, it's seems you've got knocked the [email protected]*$ out.

hehe.

Be careful applying the moisturizer, it drags bp along with it even if you are gentle.

After your done applying, crab a Q-Tip, wet it, and run it around your eyes making sure there are no layers of BP near it.

Edited by Timothy 

Share this post


Link to post
Share on other sites

thanks for the tip Timothy. After this experience, I am considering applying moisturizer right after I wash in areas where I don't apply bp which is most of my face. Then do the regimen as usual for the area that I treat with bp.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×